Spectral properties of differential operators with discontinuous coefficients
Differencialʹnye uravneniâ, Tome 28 (1992) no. 3, pp. 530-532
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1992_28_3_a25,
author = {S. I. Mitrokhin},
title = {Spectral properties of differential operators with discontinuous coefficients},
journal = {Differencialʹnye uravneni\^a},
pages = {530--532},
year = {1992},
volume = {28},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1992_28_3_a25/}
}
S. I. Mitrokhin. Spectral properties of differential operators with discontinuous coefficients. Differencialʹnye uravneniâ, Tome 28 (1992) no. 3, pp. 530-532. http://geodesic.mathdoc.fr/item/DE_1992_28_3_a25/